# SDR ASAA2016080417618

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,332 hours, 9,578 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 902864
- Condition: Separated
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

NR 2 ENGINE "B" LOOP INOPERATIVE.  ACFT GROUNDED.  FOUND NR 2 ENGINE FAN UPPER FIRE DETECTOR ASSY LOOP B CONNECTOR CRIMP SEPARATED TERMINAL FROM WIRE.  RECRIMPED NEW TERMINAL ON NR 2 ENGINE FAN UPPER FIRE LOOP B CONNECTOR IAW WDM 26-11-11.  PERFORMED ENGINE APU FIRE DETECTION BITE IAW FIM 26-10, TASK 801.  NO FAULTS NOTED.  NR 2 ENGINE FIRE LOOP B TEST NORMAL.  RETURNED NR 2 ENGINE FIRE LOOP SWITCH TO BOOTH POSITION.  THIS CLEARS MEL 26-2B.
